Random walks with spherical symmetry

J. F. C. Kingman Pembroke College, Cambridge, England

TBD mathscidoc:1701.331239

Acta Mathematica, 109, (1), 11-53, 1962.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:00 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 110 ]
@inproceedings{j.1962random,
  title={Random walks with spherical symmetry},
  author={J. F. C. Kingman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200354709948},
  booktitle={Acta Mathematica},
  volume={109},
  number={1},
  pages={11-53},
  year={1962},
}
J. F. C. Kingman. Random walks with spherical symmetry. 1962. Vol. 109. In Acta Mathematica. pp.11-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203200354709948.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved